Mathematische Annalen

, Volume 291, Issue 1, pp 123–146

Heat flow for the equation of surfaces with prescribed mean curvature

  • Olivier Rey
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chang, K.C.: Heat flow and boundary value problems for harmonic maps. Ann. Inst. Henri Poincaré Anal.6, 363–395 (1989)Google Scholar
  2. 2.
    Gulliver, R.D., Osserman, R., Royden, H.L.: A theory of branched immersions of surfaces. Am. J. Math.95, 750–812 (1973)Google Scholar
  3. 3.
    Hamilton, R.: Harmonic maps of manifolds with boundary. (Lect. Notes Math. vol. 471) Berlin Heidelberg, New York: Springer 1975Google Scholar
  4. 4.
    Hein, E.: Ein Regularitätssatz für Flächen beschränkter mittlerer Krümmung. Nachr. Akad. Wiss. Gött. Math., II Phys. Kl. 107–118 (1969)Google Scholar
  5. 5.
    Hildebrandt, S.: Randwertprobleme für Flächen mit vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie. Math. Z.112, 205–213 (1969)Google Scholar
  6. 6.
    Hildebrandt, S.: On the Plateau problem for surfaces of constant mean curvature. Commun. Pure Applied Math.23, 97–114 (1970)Google Scholar
  7. 7.
    Horsin-Molinaro, Th.: Régularité à la frontière pour l'évolution des surfaces à courbure moyenne prescrite. C.R. Acad. Sci. Paris (to appear)Google Scholar
  8. 8.
    Ladyszenskaya, O.A., Solonnikov, V.A., Ural'ceva, N.N.: Linear and quasilinear equations of parabolic type. A.M.S. Trans. Math. Monogr. 23, Providence, 1968Google Scholar
  9. 9.
    Nikol'skii, S.M.: Approximation of functions of several variables and embedding theorems. (Grundl. Math. Wiss. vol. 205) Berlin Heidelberg New York: Springer 1975Google Scholar
  10. 10.
    Pacard, F.: Convergence of surfaces of prescribed mean curvature. J. Nonlin. Anal. TMA13, 1269–1281 (1989)Google Scholar
  11. 11.
    Struwe, M.: On the evolution of harmonic mappings. Comment. Math. Helv.60, 107–118 (1985)Google Scholar
  12. 12.
    Struwe, M.: Boundary regularity for the evolution of harmonic maps (to appear)Google Scholar
  13. 13.
    Tomi, F.: Ein einfacher Beweis eines Regularitätssatzes für schwache Lösungen gewisser elliptischer Systeme. Math. Z.112, 214–218 (1969)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Olivier Rey
    • 1
  1. 1.Centre de MathématiquesEcole PolytechniquePalaiseau CedexFrance

Personalised recommendations